# SDR ZZDA2011391

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, I/B LEADING EDGE END TR DEFLECTOR DOOR ANGLE, CRACKED.  ACCOMPLISHED TR DEFLECTOR DOOR ANGLE DOUBLER REPAIR PER EA 17-54-03118IR AND B717 SRM 54-30-05.
